MathSciNet Relay Station
MathSciNet bibliographic data
MR2510100 (2010m:16033) 16S34 (16U60 20C05 20C15 20D08)
Bovdi, V.; Grishkov, A.; Konovalov, A. Kimmerle conjecture for the Held and O'Nan sporadic simple groups. Sci. Math. Jpn. 69 (2009), no. 3, 353–361.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement